# SDR CALA2017032500720

- Difficulty date: March 25, 2017
- Submitted: March 26, 2017
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 60,174 hours, 24,998 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 641415801
- Part serial: 4869
- Condition: Faulty
- Location: Cockpit
- Part time: 1,913 hours, 990 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY ALTIMETER INDICATION ERRONEOUS AT FL370 STBY ALT READS FL358. ACCOMPLISHED FUNCTIONAL TEST REF AMM34-21-00.  STBY ALT NEEDLE STICKS. REPLACED STBY ALTIMETER REF AMM34-21-22 OPS CHECKS NORMAL.
